# SDR DALA13051169207

- Difficulty date: October 7, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 49,092 hours, 26,037 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Misinstalled
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, AFT GIRT BAR BRACKET WAS INSTALLED BACKWARDS.  MX RE-INSTALLED GIRT BAR BRACKET CORRECTLY.
